# SDR DALA1307616707

- Difficulty date: March 6, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 43,580 hours, 16,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Bs 880
- Component part number: NA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR FRAME, BS 880, RBL 50 HAS FASTENER HOLE WITH DEEP GOUGE.  ACCOMLISHED REPAIR IAW SRM 53-00-51 REP. 1 PG 201 FIG 201 PARA 17.
